Alert archive / Pennsylvania / Ice Storm Warnings in 2014

Ice Storm Warning 1, NWS State College, PA

January 5, 2014Adams County, Franklin County, Pennsylvania

NWS State College, PA issued this ice storm warning at Jan 5, 2014, 3:01 PM EST for Adams County, Franklin County, Pennsylvania. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 5, 2014, 3:01 PM EST (20:01 UTC)
Expired
Jan 5, 2014, 10:18 PM EST
In force
7 hr
Issued by
NWS State College, PA

Counties Adams County, PA, Franklin County, PA

The radar

The Sterling radar (KLWX), 103 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.0 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-01-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-01-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1546 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this ice storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this ice storm warning went out at Jan 5, 11:29 AM EST, 3 hours 32 minutes earlier.

Area forecast discussion, Jan 5, 11:29 AM EST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1129 AM EST SUN JAN 5 2014

.SYNOPSIS...
LOW PRESSURE WILL TRACK WEST OF PENNSYLVANIA TODAY...LIFTING
MILDER AIR OVER RETREATING ARCTIC AIR. THIS WILL LEAD TO AREAS OF
FREEZING RAIN ACROSS THE EASTERN HALF OF THE STATE. A STRONG
ARCTIC COLD FRONT WILL SWEEP THROUGH THE STATE EARLY MONDAY
MORNING...DELIVERING SOME OF THE COLDEST AIR WE HAVE SEEN IN MANY
YEARS. DANGEROUSLY COLD WIND CHILL VALUES ARE EXPECTED MONDAY
NIGHT AND TUESDAY. THE UPPER LOW AND ASSOCIATED ARCTIC AIR MASS
WILL LIFT OUT OF THE AREA LATER THIS WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
QUICK UPDATE BASED ON RADAR TRENDS. LIGHT FREEZING RAIN WILL REACH
FARTHER WEST INTO BEDFORD COUNTY...AND INTO FULTON COUNTY SOONER
THAN EXPECTED. ADJUSTED AND EXPANDED ADVISORIES AND UPDATED FOR
TEMPERATURE TRENDS AS WELL. FREEZING RAIN REACHED YORK AND
LANCASTER COUNTIES AFTER 9AM THIS MORNING...BUT HAS BEEN SLOW TO
PUSH WEST AND NORTH OF THERE SO FAR. HAVE FURTHER DELAYED THE
ARRIVAL TIME...WHICH SHOULD HELP SOME AVOID AN ICY FATE WITH
DAYTIME WARMING AND SUNBREAKS NORTH OF THE CLOUD SHIELD WHICH
CURRENTLY EXTENDS FROM HAGERSTOWN NORTHEASTWARD THROUGH HARRISBURG
AND JUST SOUTH OF MILFORD CURRENTLY.

CLOUD SHIELD ALSO INCREASING OVER WESTERN PA AND NOW EXTENDS INTO
MY NORTHWEST COUNTIES. NARROW DRY SLOW OF SUNBREAKS EXTENDS FROM
THE LAURELS THROUGH THE CENTRAL MOUNTAINS NORTHEAST TO THE POCONO
PLATEAU BUT WILL GRADUALLY FILL BY EARLY AFTERNOON. WILL TOUCH UP
SKY GRIDS FOR THESE DEVELOPMENTS.

STILL NOT EXPECTING MORE THAN 0.1" OF ICE IN ANY GIVEN AREA...
WITH THE LOWER SUSQ MOST LIKELY TO SEE THAT. FARTHER WEST AND NORTH...
THE CENTRAL AND NORTH CENTRAL MOUNTAINS WILL BE THE LATEST TO SEE
THE FREEZING RAIN IT APPEARS. BY EARLY EVENING...EXPECT THE STEADIEST
RAIN ASSOC WITH WEAK SFC LOW SHOULD BE EXITING THE EASTERN
COUNTIES...WITH ANY POCKETS OF FREEZING RAIN HAVING ENDED OVER THE
CENTRAL MOUNTAINS. THERE IS A CHANCE HOWEVER OF A FEW POCKETS OF
-DZ/-FZDZ COULD LINGER OVR THE CENTRAL MTNS AND SUSQ VALLEY...
WHERE SREF AND NAM INDICATE A POCKET OF LINGERING SFC TEMPS NR
32F.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
BATCH OF PRECIP ASSOC WITH WEAK COASTAL LOW SHOULD BE EXITING
EASTERN PA EARLY THIS EVENING. MEANWHILE...PRIMARY SURFACE LOW WILL TRACK
WEST OF PA TONIGHT...KEEPING CENTRAL PA IN THE WARM SECTOR FOR MUCH
OF THE NIGHT. ANY POCKETS OF SUB-FREEZING AIR SHOULD BE SCOURED
OUT OF THE VALLEYS DURING THE EVENING...AS DEEP SOUTHERLY FLOW
OVERSPREADS THE REGION IN ADVANCE OF APPROACHING ARCTIC COLD
FRONT.

ALL MDL GUIDANCE INDICATES ARCTIC COLD FRONT WILL SWEEP THRU
CENTRAL PA BTWN 06Z-12Z. A BAND OF GUSTY RAIN SHOWERS ARE LIKELY
TO ACCOMPANY FROPA ALONG AXIS OF ANOMALOUS SOUTHERLY LL JET/PWATS.
ARRIVAL OF MUCH COLDER AIR WILL TURN THE SHRA TO SHSN OVR THE W
MTNS WITH A LIGHT ACCUM OF AN INCH OR SO POSSIBLE. THE WET
GROUND...COMBINED WITH RAPIDLY FALLING TEMPS BLW FREEZING...COULD
POTENTIALLY PRODUCE BLACK ICE/FLASH FREEZE CONDITIONS EARLY MON
AM. LATER SHIFTS MAY NEED TO CONSIDER POSSIBLE WINT WX ADV.

STRONG CAA WILL CAUSE TEMPS TO BUCK THE TYPICAL DIURNAL TREND WITH
FALLING TEMPS THRU THE DAY. BY EARLY MONDAY EVENING...GEFS ENS
MEAN 8H TEMPS FALL TO -26C...CLOSE TO 3SD BLW NORMAL.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
AIR MASS AS DEFINED BY 8H TEMPS COULD BE THE COLDEST THIS
REGION HAS SEEN IN 20 YEARS. BY TUES AM...THE CORE OF THE COLD
SHOULD LIE ACROSS SOUTHWEST PA...WHERE GEFS ENS MEAN 8H TEMPS FALL
TO -30C. THE FRIGID TEMPS...COMBINED WITH WGUSTS ARND 30KTS MON
NIGHT THRU TUESDAY WILL RESULT IN EXTREMELY DANGEROUS
CONDITIONS...MAKING FROSTBITE AND HYPOTHERMIA A REAL CONCERN EVEN
IF EXPOSED TO THE ELEMENTS FOR ONLY A SHORT PERIOD. HAVE EXPANDED
THE WIND CHILL WATCH EASTWARD INTO THE RIDGE/VALLEY REGION...AS
CONFIDENCE INCREASES THAT WARNING CRITERIA OF 25 BLW WILL BE
REACHED. ALTHOUGH IT APPEARS UNLIKELY WE WILL RIVAL THE MIN TEMPS
OF 1994...WIND CHILLS MAY BE AS COLD OR COLDER AS TIGHT PRES
GRADIENT CONTINUES TO BUFFET THE AREA WITH GUSTS NR 30KTS INTO TUE
EVENING.

SIG LAKE EFFECT DOES NOT APPEAR TO BE A CONCERN...AS MDL DATA
INDICATES BLYR FLOW WILL KEEP SNOW SHOWERS NORTH OF THE BORDER
MON-WED. WEDNESDAY MORNING WILL ALSO BE VERY COLD...AS WINDS
SLACKEN UPON ARRIVAL OF SFC HIGH. MODEL CONSENSUS SUPPORTS TEMPS
SLOWLY MODERATING BACK TOWARDS NORMAL BY THE SECOND HALF OF THE
WEEK. A LIGHT OVERRUNNING SNOWFALL IS POSSIBLE LATE WEEK...AS
WARMER SW FLOW TRIES TO DISLODGE LINGERING LOW LVL CHILL ACROSS
THE NORTHEAST CONUS.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
WEAK DISTURBANCE SLIDING NORTHWARD THROUGH THE MID ATLANTIC
REGION WILL PUSH LOW CLOUDS INTO CENTRAL PA FROM THE SOUTH THIS
MORNING...KLNS-KMDT-KJST HAVE DROPPED OR WILL SHORTLY BE DROPPING TO
MVFR BY MIDDAY. A SWATH OF LIGHT FREEZING RA/DZ WILL ALSO DEVELOP
OVER THE LOWER SUSQ DURING THE MID MORNING HOURS - PRODUCING SOME
ICING CONDITIONS. AS SYSTEM LIFTS FURTHER NORTH THIS
AFTERNOON AND EVENING...THE LOWER CIGS AND LIGHT FREEZING RAIN WILL
IMPACT CENTRAL TERMINALS AS WELL.

BY EARLY EVENING...DEEP SOUTHERLY FLOW FINALLY SCOURS OUT THE LOWER
LEVELS AND WARMS TEMPS UP ENOUGH TO CHANGE PRECIP OVER TO PLAIN RAIN
FOR MAJORITY OF CENTRAL PA LOCATIONS...BUT CIGS WILL CONTINUE TO
LOWER TO IFR AS SYNOPTIC LIFT INCREASES WITH ARRIVAL OF DEEPENING
LOW PRESSURE FROM THE OHIO VALLEY. THE WARMER AIR MOVING OVER THE
SNOWPACK IN THE EAST WILL LIKELY GENERATE AN AREA OF THICKER FOG
REDUCING VSBYS BELOW A MILE. LLWS INCLUDED IN TAFS AS 850 MB JET
INCREASES TO 40-60 KTS.

MODEL GUIDANCE INDICATES ARCTIC COLD FRONT WILL SWEEP THRU
CENTRAL PA BETWEEN 06Z-12Z. A BAND OF GUSTY RAIN SHOWERS ARE
LIKELY TO ACCOMPANY FROPA ALONG AXIS OF ANOMALOUS SOUTHERLY LL
JET/PWATS. ARRIVAL OF MUCH COLDER AIR WILL TURN THE SHRA TO SHSN
OVR THE W MTNS AND BEGIN A PERIOD OF STRONG AND GUSTY WESTERLY
WINDS.

OUTLOOK...

MON...RESTRICTIONS IN THE MORNING...THEN IMPROVING CIGS /ESP SE
HALF/ AS STRONG WESTERLY WINDS DEVELOP.

TUE...SCT SNOW SHOWERS NW. VFR ELSEWHERE. WINDY.

WED...SCT SNOW SHOWERS NW. VFR ELSEWHERE.

THU...MVFR TO IFR WITH CHC LIGHT SNOW.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FREEZING RAIN ADVISORY UNTIL 9 PM EST THIS EVENING FOR PAZ012-
018-019-025>028-037-041-042-045-046-049>053.
WIND CHILL WATCH FROM LATE MONDAY NIGHT THROUGH WEDNESDAY
MORNING FOR PAZ012-018-019-025-026-034-035-037-041-042.
WIND CHILL WATCH FROM MONDAY AFTERNOON THROUGH WEDNESDAY
MORNING FOR PAZ004>006-010-011-017-024-033.
FREEZING RAIN ADVISORY UNTIL 9 PM EST THIS EVENING FOR
PAZ056>059-063.
FREEZING RAIN ADVISORY UNTIL 7 PM EST THIS EVENING FOR
PAZ034>036-064>066.
FREEZING RAIN ADVISORY FROM 7 PM TO 9 PM EST THIS EVENING FOR
PAZ011.
FREEZING RAIN ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM EST
THIS EVENING FOR PAZ006.

&&

SYNOPSIS...FITZGERALD
NEAR TERM...DEVOIR/FITZGERALD
SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD
AVIATION...RXR
Hazardous weather outlook, Jan 5, 2:44 PM EST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
244 PM EST SUN JAN 5 2014

PAZ012-018-019-037-041-042-045-046-061945-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
244 PM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...WIND CHILL WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ005-010-017-024-033-061945-
MCKEAN-ELK-CLEARFIELD-CAMBRIA-SOMERSET-
244 PM EST SUN JAN 5 2014

...WIND CHILL WARNING IN EFFECT FROM 3 PM MONDAY TO NOON EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ028-050-056>059-063-061945-
JUNIATA-SNYDER-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
244 PM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AN ARCTIC COLD FRONT WILL SWEEP THROUGH THE REGION ON
MONDAY...WITH POTENTIALLY DANGEROUS WIND CHILLS ARRIVING
MONDAY NIGHT THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ025>027-035-061945-
BLAIR-HUNTINGDON-MIFFLIN-FULTON-
244 PM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...
...WIND CHILL WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ049-051>053-061945-
UNION-MONTOUR-NORTHUMBERLAND-COLUMBIA-
244 PM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AN ARCTIC COLD FRONT WILL SWEEP THROUGH THE REGION ON
MONDAY...WITH POTENTIALLY DANGEROUS WIND CHILLS ARRIVING
MONDAY NIGHT THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ011-061945-
CAMERON-
244 PM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT FROM 7 PM TO 9 PM EST THIS
EVENING...
...WIND CHILL WARNING IN EFFECT FROM 3 PM MONDAY TO NOON EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ065-066-061945-
YORK-LANCASTER-
244 PM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AN ARCTIC COLD FRONT WILL SWEEP THROUGH THE REGION ON
MONDAY...WITH POTENTIALLY DANGEROUS WIND CHILLS ARRIVING MONDAY
NIGHT THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-064-061945-
FRANKLIN-ADAMS-
244 PM EST SUN JAN 5 2014

...ICE STORM WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   ICE STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AN ARCTIC COLD FRONT WILL SWEEP THROUGH THE REGION ON
MONDAY...WITH POTENTIALLY DANGEROUS WIND CHILLS ARRIVING MONDAY
NIGHT THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ034-061945-
BEDFORD-
244 PM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...WIND CHILL WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-061945-
WARREN-
244 PM EST SUN JAN 5 2014

...WIND CHILL WARNING IN EFFECT FROM 3 PM MONDAY TO NOON EST
WEDNESDAY...
...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 7 PM MONDAY TO 7 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.
   LAKE EFFECT SNOW ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ006-061945-
POTTER-
244 PM EST SUN JAN 5 2014

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...WIND CHILL WARNING IN EFFECT FROM 3 PM MONDAY TO NOON EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 11:41 AM ESTFreezing Rain AdvisoryCTPCameron11 hr
Jan 5, 3:01 PM ESTLake Effect Snow AdvisoryCTPWarren14 hr
Jan 5, 3:01 PM ESTWind Chill WarningCTPBedford, Blair, Cambria, Cameron, Centre, Clearfield and 13 more65 hr

Nearby

Ice Storm Warnings in Pennsylvania, 2014Every ice storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.